# SDR CALA2020010600068

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 88,686 hours, 8,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W11511102
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF LOG PAGE 7368957: ON WALK AROUND FOUND TWO (2) DENTS TO LOWER AFT CORNER OF R1 ENTRY DOOR. REFERENCE LOG PAGE 7368957 FOR INITIAL DEFECT AND DISPOSITION. IMPROVED INTERIM REPAIR ACCOMPLISHED ON R1 DOOR LOWER AFT OUTER SKIN EDGE BAND. THIS ITEM CARRIED FORWARD TO ACCOMPLISH A REPETITIVE INSPECTION OF THE R1 DOOR OUTER SKIN LOWER AFT EDGE BAND (P-N 131W1151-1102) EVERY 30 DAYS PER PART 2 OF ECRA 5210-02983 AND A PERMANENT REPAIR OF THE R1 OUTER DOOR SKIN AREA PER SRM 52-10-01 REPAIR 8 NO LATER THAN 18JUL19. TOMC-APPROVAL FROM SC1ELBYC COMMENT CONTACT ESC SERVICE ENGINEERING IF ANY ADDITIONAL DESCREPANCIES ARE FOUND DURING INTERIM (30 DAY) INSPECTIONS. QC REVIEWED RECORDS UPDATE QC REVIEWED C/W VISUAL AND HFEC INSP OF R1 DOOR IAW ECRA 5210-02963, PART 2. NO ADDITIONAL DISCREPANCIES FOUND. COMPLIED WITH PART 2 OF ECRA 5210-02983. VISUAL INSPECTION AND H FEC INSP OF R1 DOOR NO FURTHER DEFECTS NOTED. COMPLIED WITH PART 2 OF ECRA 5210-02983 REV A NO FURTHER DEFECTS NOTED HFEC REQUIRED AS PER EA 5210-02983 PERFORMED HFEC AS PER EC 5210-02983 AND B777 NTM PART 6 51-00-01 PROCEDURE 2. NO CRACKS FOUND. PERFORMED DETAILED VISUAL INSPECTION AND HFEC SURFACE INSPECTION OF SUBJECT AREA PER ECRA:5210-02983 PART 2. NO CRACKS OR DEFECTS DETECTED AR THIS TIME. PERFORMED DETAILED VISUAL AND HFEC. REF: ECRA 5210-02983 PART 2. NO DEFECTS. DIP REMAINS. PERFORMED DETAILED VISUAL & HFEC IN REF TO ECRA 5210-02983 PART 2 WITH NO DEFECTS NOTED AT THIS TIME. DIP REMAINS. PERFORMED HFE
